Hello, my name is kathleen, please tell me why would my boobs hurt... i started taking fertibella april 1st, i take 1pill daily... recently my boobs have been hurting, my appetite to eat has increased, n im always sleepy... my period days are Jan 1-6, Feb 2-7, Mar 9-15, & i havent had it this month... last year i usually get my period the last week of the month... this year the first week of the month... weird but true...we havent been using protection for awhile but we are officially ttc this month thats why i started fertibella april first... can this be signs of pregnancy or something else? i dont want to take a ptest yet... id like to wait a week... i hope this is it... but dont want to push my hopes up... ty for reading n giving time to give me answers/advice...ty so much & best of luck... ^_^
***babydust to all***
Answer by worriedmommy600 at 9:23 PM on Apr. 11, 2011
Answer by DragonRiderMD at 9:32 PM on Apr. 11, 2011
Answer by Missalissa86 at 9:56 PM on Apr. 11, 2011
Answer by 2autisticsmom at 12:21 PM on Apr. 12, 2011
Next question overall
What is with ex's who continue to "punish" us or "play...